MAUDE Adverse Event Report: MAKO SURGICAL CORP. FEMORAL-TIBIAL CHECKPOINT KIT -STERILE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. FEMORAL-TIBIAL CHECKPOINT KIT -STERILE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 111645
Medical Device Problem Codes Fracture (1260); Material Fragmentation (1261)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Tibial checkpoint broke off in patient when being removed.Half remains in patient.Additional information provided: part of the checkpoint remains within the patient¿s tibia.I am not aware of any adverse consequences.Surgeon has no plans to remove.
 
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted if additional information becomes available.
 
Additional Manufacturer Narrative
The event was not confirmed because the product was not available for inspection.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other complaints with similar event(s) for the lot referenced.Conclusions: the alleged failure mode was not confirmed because the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description
No new information.

Brand Name
FEMORAL-TIBIAL CHECKPOINT KIT -STERILE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21729899
Report Number3005985723-2025-00119
Device Sequence Number21083147
Product Code OLO
UDI-Device Identifier00848486029494
UDI-Public00848486029494
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K143752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111645
Device Lot Number06132024-4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale
Patient Weight110 KG